# SDR CA121211010

- Difficulty date: December 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Engine: Rroyce BR700710A220
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: GD41715883
- Condition: Cracked
- Location: Wing
- Part time: 1,936 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 4C, 60 MONTH INSPECTION, FOUND CRACKED RIB.   RIB REPLACED.
